# SDR SWAA2023012695511

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 62,640 hours, 37,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT L1 ENTRY DOOR LENS BROKEN.   INSTALLED NEW LENS PER AMM 33-51-01.
